# SDR 1060731037A

- Difficulty date: September 28, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- Aircraft time: 19,294 hours, 35,367 cycles
- Engine: Pwa PT6*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 118100131
- Condition: Corroded
- Location: Lt Wing
- Part time: 19,294 hours, 35,367 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WING LOWER MAIN SPAR CAP, FORWARD FACE AT APPROXIMATELY LBL 19.75 / RBL 16.4. FOUND DURING INSPECTION. REPAIRED IAW MFG FR-CO-01398-REV. 2
